International Journal of Finance, Insurance and Risk Management ISSN: 2672-832Χ

An Infinite Servers Nodes Network in the Study of a Pensions Fund

Manuel Alberto M. Ferreira, Marina Andrade
International Journal of Finance, Insurance and Risk Management, Volume 1, Issue 2, 91, 2011
DOI: 10.35808/ijfirm/11

Abstract:

It is suggested a representation of a pensions fund through a stochastic network with two infinite servers nodes. This representation allows to deduce an equilibrium condition of the system with basis on the identity of the random rates, at which contributions arrive to the fund and pensions are paid by the fund, expected values.


Cite Article (APA Style)